To the Editor.—
Although much attention has been directed to the possibility of a causal relationship between dermatosis and the existence of an internal malignant tumor, comparatively little is known of any possible association between skin lesions and the existence of a benign tumor. We have observed a case of erythema annulare centrifugum that cleared after the removal of a benign ovarian cystadenoma.
Report of a Case.—
The patient was a 52-year-old woman, who denied having had any previous skin diseases. In 1952, a cyst was removed from her right ovary. In July 1972, she was admitted to the hospital with many pruritic, annular lesions. The lesions had affected the left buttock initially and then had spread to the torso and extremities a few weeks later.The eruption consisted of an annular erythema, with a raised border and a central clear area, and of small, reddish, edematous plaques with
IKADA J, Kishimoto S, Kagami K, Nakano Y. Erythema Annulare Centrifugum With Ovarian Cystadenoma. Arch Dermatol. 1975;111(11):1537–1538. doi:10.1001/archderm.1975.01630230135032
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: